# SDR AALA20091219TUL01

- Difficulty date: December 19, 2009
- Submitted: January 21, 2010
- Operation: Air carrier
- Aircraft: N591AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53254
- Aircraft time: 57,973 hours, 24,566 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Structure
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CARGO DOOR "T" EXTRUSION UNDER FORWARD LOWER STEEL STOP STRAP CORRODED.  REMOVED CORRODED "T" EXTRUSION AND INSTALLED NEW "T" EXTRUSION PER ESO 80174.
